Paper “On subgroups of hypercentral type of finite groups” published in Israel J. Math.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, Luis M. Ezquerro, Alexander N. Skiba

On subgroups of hypercentral type of finite groups

Israel J. Math., 199 (2014), 259–265

http://dx.doi.org/10.1007/s11856-013-0030-y

Abstract

The main purpose of this paper is to analyze the influence on the structure of a finite group of some subgroups lying in the hypercenter. More precisely, we prove the following: Let